MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-RD-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the reform pedicle screw system.During final torque of the surgeon used the anti-torque wrench on the screw head while tightening the lock screw in the opposite direction of the nut.At that time, the tip of the t25, lock-screw torque driver, reform (39-rd-0060) broke.The broken tip piece was removed and the procedure was completed utilizing the second lock screwdriver readily available in the set.There was a two-minute delay to the procedure but no patient injury reported.
 
Additional Manufacturer Narrative
D4 lot number - unknown d4 primary unique device identifier - full udi is not available without lot identification h4 device manufacture date - unknown without lot identification h3 device evaluation - without the opportunity to examine the complaint product no conclusions can be drawn.Without lot identification device history records and lot specific complaint history cannot be reviewed.Two-year complaint history review for part number only did not reveal a trend for reports of this nature for the reported part number.Should the product be received, a follow-up report will be filed upon completion of investigation.No corrective actions are recommended at this time.
 
Additional Manufacturer Narrative
H3 device evaluation - examination was not possible, as the product was lost during shipment to the engineer.Review of the device history records did not reveal any manufacturing deviations or anomalies, and two-year sales history did not reveal a trend for reports of this nature for this part number.The investigation could not draw any conclusions about the reported event.The need for corrective action was not indicated.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the reform pedicle screw system.During final torque of the surgeon used the anti-torque wrench on the screw head while tightening the lock screw in the opposite direction of the nut.At that time, the tip of the t25, lock-screw torque driver, reform (39-rd-0060) broke.The broken tip piece was removed and the procedure was completed utilizing the second lock screw driver readily available in the set.There was a two minute delay to the procedure but no patient injury reported.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key23981507
Report Number3005739886-2026-00003
Device Sequence Number18793159
Product Code HXX
UDI-Device Identifier00840019928366
UDI-Public(01)00840019928366(11)241125(10)15079TS
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-RD-0060
Device Catalogue Number39-RD-0060
Device Lot Number15079TS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown